# SDR DALA2024080907943

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489858) CORROSION FOUND IN MULTIPLE AREAS ON FLOOR WEB @STA. 986, RBL 38 TO RBL 45, WL 208. REMOVED, REPLACED AND INSTALLED NEW FLOOR WEB BTW STA 986 TO 1016 RBL 38 TO RBL45 IAW B737 SRM 51-40-02-0G AND DWG 147A5700.
